Article

Corrigendum to "Pathogen evolution in switching environments: A hybrid dynamical system approach" [Math. Biosci. 240 (2012) 70-75]

Citation

Farkas JZ, Hinow P & Engelstadter J (2013) Corrigendum to "Pathogen evolution in switching environments: A hybrid dynamical system approach" [Math. Biosci. 240 (2012) 70-75]. Mathematical Biosciences, 241 (1), pp. 147-148. https://doi.org/10.1016/j.mbs.2012.10.003

Journal
Mathematical Biosciences: Volume 241, Issue 1

StatusPublished
Publication date31/01/2013
Publication date online30/11/2012
Date accepted by journal20/10/2012
URLhttp://hdl.handle.net/1893/22155
PublisherElsevier
ISSN0025-5564